# SDR 98ZZZX1167

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74B
- Make and model: Braero HS125700A
- Aircraft serial: NA0209
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Ruptured
- Location: Dc System
- Part time: 463 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SUPPORT SLEEVE ON OUTSIDE OF BATTERY SLIDES DOWN 2 INCHES AND THE SIDE BLEW OUT A 2 INCH BY 6 INCH HOLE.  DATE OF MFG:  3-96.  INSTALLED:  3-28-96.  REMOVED:  2-24-98.  FLIGHT HRS:  463.  CYCLES:  319.
